MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TROCH FIXATION NAIL 170MM-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TROCH FIXATION NAIL 170MM-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 456.315S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019 while using a trochanteric fixation nail (tfn) nail the surgeon missed the nail when drilling and it resulted in the screw missing the nail.The surgeon tried to redo it but decided to leave it outside the nail.It was unknown if there was a surgical delay.Procedure outcome and patient status are unknown.This report is for one (1) 10mm/130 deg ti cann troch fixation nail 170mm-sterile.This is report 7 of 7 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history lot.Manufacturing location: monument.Manufacturing date: dec 08, 2017.Expiration date: nov 30, 2026.Part number: 456.315s, 10mm/130 deg ti cann troch fixation nail 170mm ¿ sterile.Lot number: h519992 (sterile).Lot quantity: 6.Work order traveler met all inspection acceptance criteria.Inspection sheet, in process/inspect dimensional/final, ns054634 rev j met all inspection acceptance criteria.Packaging label log lppf, lmd/lpf rev k was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 14461 supplied by ethicon (abq) was reviewed and determined to be conforming.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿targeting device for distal screw missed the nail¿ does not indicate breakage of the nail or any of its components and, therefore, a review of the raw materials would not be pertinent to the reported complaint condition.Device history review.(b)(6) 2019: dhr reviewed.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM/130 DEG TI CANN TROCH FIXATION NAIL 170MM-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9336962
Report Number2939274-2019-62274
Device Sequence Number2243953
Product Code HSB
UDI-Device Identifier10886982226907
UDI-Public(01)10886982226907
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number456.315S
Device Catalogue Number456.315S
Device Lot NumberH519992
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date12/13/2019
Patient Sequence Number1
Patient Weight54